MAUDE Adverse Event Report: SIMPLIVIA HEALTHCARE LTD. ONGUARD2; ONGUARD2 BAG ADAPTOR SP

SIMPLIVIA HEALTHCARE LTD. ONGUARD2; ONGUARD2 BAG ADAPTOR SP
Catalog Number MG412143
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 05/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
A product complaint has been issue for the defective item.Item 412143 7 cs.Description: item leaking.Customer open 1cs and used the 1bx ( 2bx/cs ) but 1bx was leaking.They stopped using the entire order ( 7cs ).

Brand Name
ONGUARD2
Common Device Name
ONGUARD2 BAG ADAPTOR SP
Manufacturer (Section D)
SIMPLIVIA HEALTHCARE LTD.
eli horovitz 1,
north industrial zone
kiryat shmona, 11018 01
IS  1101801
Manufacturer (Section G)
SIMPLIVIA HEALTHCARE LTD.
eli horovitz 1
north industrial zone
kiryat shmona, 11018 01
IS   1101801
Manufacturer Contact
shay shaham
eli horovitz 1
north industrial zone
kiryat shmona, 11018-01
IS   1101801
MDR Report Key15549370
Report Number9611423-2022-00036
Device Sequence Number19304208
Product Code ONB
UDI-Device Identifier37290115921435
UDI-Public37290115921435
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K192866
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Pharmacist
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 10/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMG412143
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2022
Initial Report FDA Received Date10/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1057-2022
Patient Sequence Number1
Patient SexUnknown